Diphenhydramine HCI 25 Mg – Kirkland Manufacturer – Allergy Drugs and AntihistamineCompare to Lively Element of Benadryl® Allergy common – 600 Rely


Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 Count

  • Relief from sneezing and running nose
  • Itching, Watery Eyes;Hay Fever symptoms;
  • Itching of Nose or throat.

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or throat .Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat.
List Price: $ 19.99 Price: [wpramaprice asin=”B000OTAJTO”]
[wpramareviews asin=”B000OTAJTO”]
GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

  • Compare to active ingredient in Zyrtec
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
  • Safety Sealed
  • 24-hour Symptom Relief
  • Original Prescription Strength

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.
List Price: $ 15.99 Price: [wpramaprice asin=”B00G9E1GYA”]
[wpramareviews asin=”B00G9E1GYA”] More Allergy Medicine Products

Leave a Reply

Your email address will not be published. Required fields are marked *